The break of shock adiabate in phase transition of the first kind
Doklady Akademii Nauk, Tome 155 (1964) no. 1, pp. 156-159
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_1_a34,
author = {N. M. Kuznetsov},
title = {The break of shock adiabate in phase transition of the first kind},
journal = {Doklady Akademii Nauk},
pages = {156--159},
year = {1964},
volume = {155},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_1_a34/}
}
N. M. Kuznetsov. The break of shock adiabate in phase transition of the first kind. Doklady Akademii Nauk, Tome 155 (1964) no. 1, pp. 156-159. http://geodesic.mathdoc.fr/item/DAN_1964_155_1_a34/